# SDR NACA2023042700001

- Difficulty date: April 27, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Make and model: Boeing 767323
- Aircraft serial: 30563
- Aircraft time: 81,848 hours, 20,792 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD SLAT INBOARD CORNER EVIDENCE OF A SMALL CRACK IN LOWER FAIRING
